• 3
  • 5
  • 6
  • 3
  • 4

“Papers of School of Physics”

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203


1991. V. Karimipour,
Bicovariant Differential Geometry of the Quantum Group SLh(2),
Lett. Math. Phys. 35(1995), 303-311  [abstract]

   MR hep-th/94041051992. F. Ardalan, M. Alimohammadi and H. Arfaei,
Gauging SL(2,R) and SL(2,R) ×U(1) by Their Nilpotent Subgroups,
Int. J. Mod. Phys. A 10(1995), 115-131  [abstract]

   MR hep-th/93040241993. A. Shariati and S. Rouhani,
On Little Groups and Boosts of κ-Deformed Poincare Group,
  (to appear) [abstract]

   MR hep-th/94081231994. H. Salehi,
Quantum Gravity and Short Distance Irreversibility,
in: Proceedings of the International Symposium on Mathematical Physics (1994), 103-105, , 1994, pp.   [abstract]

   1995. M. Alimohammadi and F. Ardalan,
Vertex Operators of SL(2,R) Black Hole and 2-D Gravity,
  (to appear) [abstract]

   1996. H. Salehi,
Evaporating Black Holes and An Entropic Scale-Hierarchy,
  (to appear) [abstract]

   MR gr-qc/94090231997. A. Shafei Deh Abad,
Smooth Structures on Finitely Generated Projective Modules,
  (to appear) [abstract]

   1998. A. Shafei Deh Abad and V. Milani,
Q-Meromorphic Functions Quantum Subsets and Automorphisms of the Quantum Plane,
in: Proc. Int. Congress Math. Phys. 1994, , 1994, pp.   [abstract]

   MR hep-th/94090701999. M.R. Abolhasani and F. Ardalan,
A Unified Scheme for Modular Invariant Partition Functions of WZW Models,
Int. J. Mod. Phys. A 9(1994), 2707-2739  [abstract]

   2000. M. Alimohammadi,
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails,
Nuovo Cimento B 109(1994), 121-125  [abstract]

   back to top

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo